Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 75, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 30, 2010, 12:11 AM CST for Neshoba County, Newton County, Scott County, Mississippi. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2010, 12:11 AM CST (06:11 UTC)
- Expired
- Nov 30, 2010, 12:45 AM CST
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Neshoba County, MS, Newton County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 12:15 AM CST | TSTM WND DMG | 1 Nw Forest, MS | THE ROOF OF A HOUSE WAS DAMAGED ALONG ANDERSON ST. |
| Nov 30, 12:44 AM CST | HAIL 1 | Little Rock, MS | QUARTER HAIL REPORTED IN LITTLE ROCK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 8:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
388 WFUS54 KJAN 300611 TORJAN MSC099-101-123-300645- /O.NEW.KJAN.TO.W.0075.101130T0611Z-101130T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 1211 AM CST TUE NOV 30 2010 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF FOREST... SOUTHWESTERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI... NORTHERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF PROSPECT... * UNTIL 1245 AM CST * AT 1211 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FOREST MOVING NORTHEAST AT 45 MPH. * THE TORNADO WILL BE NEAR... STEELE BY 1220 AM CST... CONEHATTA BY 1230 AM CST... PROSPECT BY 1235 AM CST... STRATTON AND DECATUR BY 1240 AM CST... NESHOBA AND LITTLE ROCK BY 1245 AM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3271 8916 3248 8897 3224 8951 3236 8960 TIME...MOT...LOC 0611Z 233DEG 40KT 3233 8947 $$ COHEN
2 follow-up statements
547 WWUS54 KJAN 300623 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1223 AM CST TUE NOV 30 2010 MSC099-101-123-300645- /O.CON.KJAN.TO.W.0075.000000T0000Z-101130T0645Z/ NEWTON MS-SCOTT MS-NESHOBA MS- 1223 AM CST TUE NOV 30 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR SOUTHWESTERN NESHOBA...SOUTHEASTERN SCOTT AND NORTHERN NEWTON COUNTIES... AT 1223 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR PROSPECT MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... LITTLE ROCK BY 1230 AM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3271 8916 3248 8897 3224 8951 3236 8960 TIME...MOT...LOC 0623Z 228DEG 44KT 3257 8917 $$ BYB
909 WWUS54 KJAN 300632 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1232 AM CST TUE NOV 30 2010 MSC123-300641- /O.CAN.KJAN.TO.W.0075.000000T0000Z-101130T0645Z/ SCOTT MS- 1232 AM CST TUE NOV 30 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN SCOTT COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. LAT...LON 3233 8932 3258 8932 3271 8916 3248 8897 TIME...MOT...LOC 0631Z 228DEG 44KT 3251 8924 $$ MSC099-101-300645- /O.CON.KJAN.TO.W.0075.000000T0000Z-101130T0645Z/ NEWTON MS-NESHOBA MS- 1232 AM CST TUE NOV 30 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR SOUTHWESTERN NESHOBA AND NORTHERN NEWTON COUNTIES... AT 1231 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR CONEHATTA MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... NESHOBA AND LITTLE ROCK BY 1240 AM CST... IN ADDITION...METEOROLOGISTS WERE ALSO TRACKING A POTENTIAL TORNADO FURTHER NORTHEAST NEAR NESHOBA...ALSO MOVING NORTHEAST AROUND 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3233 8932 3258 8932 3271 8916 3248 8897 TIME...MOT...LOC 0631Z 228DEG 44KT 3251 8924 $$ BYB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 9:40 PM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Nov 29, 9:40 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 940 PM CST MON NOV 29 2010 .UPDATED ZONES FOR TORNADO WATCH 755 IN EFFECT FOR THE SOUTHERN PORTION OF NORTHEAST LOUISIANA...AND THE SOUTHEAST HALF OF CENTRAL MISSISSIPPI UNTIL 4 AM. BEEN A BUSY EVENING AS DYNAMIC ENERGY FROM THE STRONG UPPER TROUGH TO THE WEST IS MOVING THROUGH THE REGION ENHANCING STORMS INTO SUPERCELLS. HAVE ADJUSTED POPS ACCORDING TO RADAR COVERAGE WITH THE BEST POPS ACROSS THE SOUTHEAST HALF OF THE REGION. THE LASTEST LOCAL WRF WAS A LITTLE SLOW IN THE MOVEMENT OF THE LINE...BUT IT GRADUALLY ENDS FROM THE NORTHWEST. THE STORMS WILL BE CONFINED IN THE SOUTHEAST PRIOR TO DAWN. MADE NO OTHER CHANGES TO GRIDS OR ZONES./17/ ./PREVIOUS DISCUSSION...350 PM CST MON NOV 29 2010 ...SEVERE WEATHER POSSIBLE THROUGH TONIGHT... .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST SURFACE ANALYSIS SHOWS A NORTH-SOUTH ORIENTED COLD FRONT JUST WEST OF THE TX/LA BORDER ATTENDANT TO SURFACE LOW PRESSURE OVER IOWA. RADAR IMAGERY SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS JUST WEST OF THE CWA GRADUALLY MOVING EAST IN VICINITY OF STRONG MOISTURE ADVECTION ASSOCIATED WITH THE LOW LEVEL JET. NWP GUIDANCE HAS BEEN UNDERESTIMATING THE STRENGTH OF THE LOW LEVEL MOISTURE RETURN AHEAD OF THE FRONT...EVIDENT BY 69 DEGREE DEW POINTS ALREADY AS FAR NORTH AS MCCOMB AS OF 20Z. LIGHT TO MODERATE SHOWERS AND POSSIBLY A THUNDERSTORM WILL AFFECT AREAS SOUTH OF I-20 IN MS THROUGH THE AFTERNOON...WITH SHOWERS AND THUNDERSTORMS BECOMING MORE WIDESPREAD WEST OF THE MS RIVER LATE THIS AFTERNOON AS THE LOW LEVEL JET AND STRONG UPPER LEVEL DIFFLUENCE APPROACH THE REGION. MORE THAN SUFFICIENT DEEP LAYER AND LOW LEVEL SHEAR WILL SUPPORT SUPERCELL DEVELOPMENT ALONG...AS WELL AS OUT AHEAD OF...THE FRONT AS THE IT SWEEPS ACROSS THE REGION TONIGHT. WHILE INSTABILITY IS NOT EXPECTED BE GREAT...MODEL CONSENSUS IS FOR AT LEAST 200-500J/KG OF MLCAPE TO SURVIVE AHEAD OF THE FRONT DRIVEN PRIMARILY BY THE TREMENDOUS WARM/MOIST ADVECTION. THESE VALUES COMBINED WITH THE STRONG WIND PROFILES WILL BE CONDUCIVE TO THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS... TORNADOES AND SMALL HAIL ACROSS ALL AREAS AS THE FRONT PASSES. AS FOR TIMING...THE FRONT IS EXPECTED TO BE NEAR SHREVEPORT BY 6 PM ...ROUGHLY ALONG A GREENWOOD TO NATCHEZ LINE BY MIDNIGHT...PASSING EAST OF THE CWA BY 5-6AM TOMORROW MORNING. BREEZY NORTHWEST WINDS WILL SPREAD ACROSS THE REGION BEHIND THE FRONT CONTINUING THROUGH THE DAY TOMORROW. THE CHANCE OF SHOWERS WILL TAPER OFF FROM WEST TO EAST THROUGH THE DAY...AND BY LATE AFTERNOON ANY LINGERING SHOWERS ARE EXPECTED TO BE EAST OF THE AL/MS BORDER. HIGH TEMPS FOR THE DAY WILL LIKELY BE REACHED IN THE MORNING BEFORE COLD ADVECTION ASSOCIATED WITH THE BUILDING HIGH PRESSURE SUSTAINS AND EVENTUALLY DROPS TEMPS THROUGH THE AFTERNOON. MORNING LOWS WEDNESDAY MORNING WILL BE QUITE CHILLY...IN FACT MOST AREAS WILL LIKELY DROP BELOW THE FREEZING MARK BY SUNRISE. DRY WEATHER WILL PERSIST WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRESSURE TAKES CONTROL OF THE REGION. TEMPERATURES FALLING BELOW FREEZING ARE EXPECTED ONCE AGAIN THURSDAY MORNING FOR ALL AREAS... EXCEPT POSSIBLY IN THE DELTA. MAV TEMPS WERE DROPPED FOR TOMORROW TO ACCOUNT FOR THE COLD ADVECTION BEHIND THE FRONT. OTHERWISE MAV GUIDANCE GENERALLY ACCEPTED OTHER THAN MINOR CHANGES FOR TONIGHT. /BK/ .LONG TERM...THE GLOBAL MODELS AGREE THAT DRY NORTHWEST FLOW ALOFT WILL SET UP OVER THE ARKLAMISS FOR THE MID TO LATE WEEK. AT THE SURFACE...HIGH PRESSURE WILL MAINTAIN CONTROL THE WEATHER BRINGING DRY WEATHER AND SEASONABLE TEMPERATURES WITH FAIRLY LARGE DAILY TEMPERATURE RANGES UNDER MOSTLY CLEAR SKIES. A FREEZE IS EXPECTED WEDNESDAY NIGHT WITH SLIGHTLY MILDER OVERNIGHT LOW TEMPERATURES FOR SUBSEQUENT NIGHTS THIS WEEK. GOING INTO NEXT WEEKEND...MID LEVEL HEIGHTS ARE GENERALLY FORECAST TO RISE OVER THE ARKLAMISS AS THE MEAN LONGWAVE RIDGE POSITION OVER THE PLAINS STATES SHIFTS EASTWARD. DRY AND MILDER WEATHER CAN BE EXPECTED IN THIS PATTERN...BUT THERE SHOULD BE AN INCREASE IN STORMINESS FOR EARLY NEXT WEEK WITH THE GFS/GEFS/ECMWF ALL SIGNALING FOR THE APPROACH OF A SIGNIFICANT SHORTWAVE TROUGH. /EC/ && .AVIATION...STRONG TO SEVERE THUNDERSTORMS AHEAD OF A STRONG COLD FRONT WILL AFFECT ALL TAF SITES TONIGHT AND TUESDAY MORNING. AS OF 29/21Z...STRONG SOUTHERLY WINDS OF 10-15KTS WITH GUSTS UP TO 20-23KTS WILL OCCUR AT ALL TAF SITES THROUGH MIDNIGHT TONIGHT. IFR TO MVFR CONDITIONS WILL PERSIST THROUGH MONDAY AFTERNOON WITH CEILINGS TEETERING BETWEEN 700FT TO 1300FT. STRONGER STORMS WILL APPROACH GLH BETWEEN 7-8PM TONIGHT WITH TVR/GWO WILL BE IMPACTED 8-10PM...JAN/GTR 9-MIDNIGHT...AND MEI AND HBG IMPACTED FROM MIDNIGHT-3AM. CEILINGS/VISIBILITY WILL DROP TO IFR/LIFR CONDITIONS AS THE FRONT PASSES WITH WINDS UP TO 60MPH...QUARTER SIZED HAIL AND HEAVY RAINFALL POSSIBLE. CEILINGS WILL IMPROVE AND LIFT TO NEAR 2KFT FROM WEST TO EAST FOLLOWING PASSAGE OF THE FRONT THROUGH LATE TUESDAY MORNING. SKIES WILL BECOME NEARLY CLEAR NEAR DAY-BREAK FROM WEST TO EAST AND THEN CLOUD BACK UP W CEILINGS NEAR 2.5KFT ACROSS GLH/GWO/TVR AND PROGRESSING SOUTHEASTWARD THROUGH THE DAY TUESDAY. /JA/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 50 51 28 55 / 81 42 10 0 MERIDIAN 54 55 28 56 / 95 73 14 0 VICKSBURG 47 48 28 57 / 54 28 10 0 HATTIESBURG 60 60 30 56 / 98 90 13 0 NATCHEZ 47 48 28 56 / 78 32 10 0 GREENVILLE 44 47 28 56 / 49 17 10 0 GREENWOOD 47 48 27 54 / 69 28 10 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/BK/JA/EC
Hazardous weather outlook, Nov 29, 3:08 PM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST MON NOV 29 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 308 PM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY NUMEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE ARKLAMISS REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY SEVERE WEATHER RISK WILL BE TORNADOES AND DAMAGING WIND GUSTS TO 70 MPH. SEVERE STORMS CAN BE EXPECTED OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA THIS AFTERNOON...SPREADING ACROSS THE MISSISSIPPI RIVER INTO WEST MISSISSIPPI BY SUNSET. SEVERE STORMS WILL PERSIST THROUGH THE EVENING WITH THE BEST CHANCE FOR DAMAGING WINDS AND TORNADOES OCCURRING EAST OF THE INTERSTATE 55 CORRIDOR AFTER 9 PM. A WARM FRONT THAT LIFTED ACROSS THE AREA TODAY USHERED A MOIST AND UNSTABLE AIR MASS INTO THE ARKLAMISS REGION. STRONG WIND FIELDS HAVE PRODUCED INTENSE WIND SHEAR ACROSS THE AREA THAT HAVE ENHANCED THE POTENTIAL FOR SEVERE STORMS WITH DAMAGING WINDS AND TORNADOES. THIS ACTIVITY WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT THAT WILL MOVE THROUGH THE AREA THIS EVENING AND TONIGHT. SEVERE STORMS WILL END BEHIND THE COLD FRONT...WHICH WILL MOVE NEAR THE INTERSTATE 55 CORRIDOR AROUND MIDNIGHT AND SWEEP TO THE EAST OF THE FORECAST AREA JUST BEFORE SUNRISE TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Nov 29, 11:28 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1128 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 2 E STARKVILLE 33.46N 88.79W
11/29/2010 OKTIBBEHA MS TRAINED SPOTTER
70 MPH WIND GUST REPORTED AT THE HWY 25 AND HWY 82
INTERCHANGE WITH DEBRIS FLYING THROUGH THE AIR
&&
ECLocal storm report, Nov 29, 11:42 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1142 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM NON-TSTM WND GST 1 W STARKVILLE 33.46N 88.84W
11/29/2010 M63 MPH OKTIBBEHA MS BROADCAST MEDIA
63MPH WIND GUST MEASURED AT MISSISSIPPI STATE CAMPUS.
&&
JALLENLocal storm report, Nov 29, 11:55 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1155 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 3 NNW WEST POINT 33.64N 88.67W
11/29/2010 CLAY MS EMERGENCY MNGR
ALONG ALT US HIGHWAY 45 SEVERAL LARGE TREES WERE BLOWN
DOWN...CAR WINDOWS WERE SHATTERED...AND ROAD SIGNS WERE
BLOWN AWAY.
&&
DLLocal storm report, Nov 29, 11:58 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1158 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND DMG STARKVILLE 33.46N 88.82W
11/29/2010 OKTIBBEHA MS LAW ENFORCEMENT
POSSIBLE TORNADO...SEVERAL INJURIES REPORTED WITH MOBILE
HOMES DESTROYED...LARGE TREES FELL THROUGH BRICK HOMES
AND PEOPLE STILL TRAPPED...REPORTED BY STARKVILLE 911
&&
ECLocal storm report, Nov 30, 12:08 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1208 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 5 SW YAZOO CITY 32.81N 90.47W
11/29/2010 YAZOO MS AMATEUR RADIO
3-4 MILE LONG PATH OF DAMAGE ALONG EAGLE BEND ROAD.
LIKELY TORNADO DAMAGE.
&&
JALLENLocal storm report, Nov 30, 12:11 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1211 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 5 SW YAZOO CITY 32.81N 90.47W
11/29/2010 YAZOO MS AMATEUR RADIO
3-4 MILE LONG PATH OF DAMAGE ALONG EAGLE BEND ROAD.
LIKELY TORNADO DAMAGE. UPDATED...VEHICLE
OVERTURNED...STRUCTURAL DAMAGE...SHOP DESTROYED. NEAR THE
NORTHERN INTERSECTION OF EAGLE BEND ROAD AND HWY 3.
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 31 min |
| Nov 29, 7:08 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 37 min |
| Nov 29, 7:15 PM CST | Tornado Warning | JAN | Grenada, Montgomery, Webster | 22 min |
| Nov 29, 7:29 PM CST | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Yazoo | 46 min |
| Nov 29, 7:31 PM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Nov 29, 7:33 PM CST | Tornado Warning | JAN | Issaquena, Warren | 57 min |
| Nov 29, 8:03 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 57 min |
| Nov 29, 8:05 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 55 min |
| Nov 29, 8:08 PM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Yazoo | 67 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Hinds, Madison, Yazoo | 57 min |
| Nov 29, 8:41 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 64 min |
| Nov 29, 8:44 PM CST | Tornado Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 61 min |
| Nov 29, 8:55 PM CST | Tornado Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 50 min |
| Nov 29, 8:59 PM CST | Tornado Warning | JAN | Adams, Jefferson | 61 min |
| Nov 29, 9:09 PM CST | Tornado Warning | JAN | Claiborne, Warren | 66 min |
| Nov 29, 9:15 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 60 min |
| Nov 29, 9:24 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 66 min |
| Nov 29, 9:44 PM CST | Tornado Warning | JAN | Attala, Choctaw, Leake, Winston | 61 min |
| Nov 29, 9:49 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Nov 29, 9:57 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin | 63 min |
| Nov 29, 9:59 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 61 min |
| Nov 29, 10:07 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 38 min |
| Nov 29, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 48 min |
| Nov 29, 10:30 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 45 min |
| Nov 29, 10:44 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 46 min |
| Nov 29, 10:45 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 60 min |
| Nov 29, 10:54 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Nov 29, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Nov 29, 11:10 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 50 min |
| Nov 29, 11:14 PM CST | Tornado Warning | JAN | Rankin, Simpson, Smith | 46 min |
| Nov 29, 11:16 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 59 min |
| Nov 29, 11:22 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 33 min |
| Nov 29, 11:36 PM CST | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Nov 29, 11:36 PM CST | Tornado Warning | JAN | Clay, Lowndes | 24 min |
| Nov 29, 11:46 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 44 min |
| Nov 29, 11:46 PM CST | Tornado Warning | JAN | Adams | 44 min |
| Nov 29, 11:48 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Nov 30, 12:03 AM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 42 min |
| Nov 30, 12:23 AM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 52 min |
| Nov 30, 12:25 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 65 min |
| Nov 30, 12:28 AM CST | Tornado Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 34 min |
| Nov 30, 12:32 AM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 58 min |
| Nov 30, 12:42 AM CST | Flash Flood Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 2 hr |
| Nov 30, 12:44 AM CST | Tornado Warning | JAN | Neshoba, Newton | 16 min |
| Nov 30, 1:26 AM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 64 min |
| Nov 30, 1:34 AM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 26 min |
| Nov 30, 1:59 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 46 min |
| Nov 30, 2:05 AM CST | Tornado Warning | JAN | Simpson, Smith | 55 min |
| Nov 30, 2:22 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Nov 30, 2:28 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 62 min |
| Nov 30, 2:50 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 55 min |
| Nov 30, 3:09 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 36 min |
| Nov 30, 3:27 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 63 min |
| Nov 30, 3:32 AM CST | Tornado Warning | JAN | Covington, Jasper, Simpson, Smith | 43 min |
| Nov 30, 3:40 AM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 65 min |
| Nov 30, 4:06 AM CST | Tornado Warning | JAN | Clarke, Jasper, Newton, Smith | 39 min |
| Nov 30, 4:21 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Smith | 39 min |
| Nov 30, 4:34 AM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 56 min |
| Nov 30, 4:41 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 34 min |
| Nov 30, 4:45 AM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 60 min |
| Nov 30, 5:16 AM CST | Tornado Warning | JAN | Kemper, Lauderdale | 59 min |
| Nov 30, 5:22 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 81 min |
| Nov 30, 5:29 AM CST | Tornado Warning | JAN | Jones | 46 min |
| Nov 30, 5:34 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 71 min |
| Nov 30, 5:45 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 50 min |
| Nov 30, 6:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 50 min |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.